MAUDE Adverse Event Report: TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON

TELEFLEX MEDICAL DEK BL MF 0 TC-43/HR26 2N 36" BSC; DEKLENE MAXX POLYPROPELENE NON
Catalog Number 833-235
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "during vaginal cystocele repair, the capio system was used to pass a wire through the sacrospinous ligament.On the right, two wires were inserted normally.On the left, during the passage of the first wire, the stitch at the end of the wire dislodged and got stuck in the ligament (the wire returned without the stitch).The stitch could not be retrieved or located and was left in place.No technical difficulties were encountered during the procedure, and the wire and the capio were handled with care.Clinical consequences and current state of the patient or person involved: no apparent consequences for the patient.".
 
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaint cannot be confirmed based only on the information provided; to perform a proper evaluation and determine the source of defect reported it is necessary to evaluate the sample involved on this complaint.The device history record of batch number 74f2302371 has been reviewed and no issues or discrepancies were found which could potentially be related to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.The dhr records shows that the tension qa inspection tests met the specifications.Dhr verification shows that the product was assembled & inspected according to our specifications.Additionally, after sterilization process, attachment strength test were performed to the product and the results were acceptable.An attempt to duplicate the failure mode was made but at the time there is no inventory of the involved product code available.If the sample becomes available this investigation will be updated with the evaluation results.Complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.

Brand Name
DEK BL MF 0 TC-43/HR26 2N 36" BSC
Common Device Name
DEKLENE MAXX POLYPROPELENE NON
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21975067
Report Number3004365956-2025-00025
Device Sequence Number9188199
Product Code GAW
UDI-Device Identifier14026704735324
UDI-Public(01)14026704735324(11)230628(17)280629(10)74F2302371(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number833-235
Device Lot Number74F2302371
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown